# SDR AALA201704039019

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 58,704 hours, 25,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 10000 FT, LOST GREEN HYDRAULIC SYSTEM FLUID, FOLLOWED ECAM. TURNED OFF GREEN ENGINE PUMP BEFORE TANK DEPLETION AND PERFOMED AN EMERGENCY LANDING.  REPLACED THE LEFT MLG LOCKSTAY HYDRAULIC LINE.  THE AIRCRAFT WAS GROUNDED.
